MathSciNet Relay Station
MathSciNet bibliographic data
MR2846575 (2012i:93138) 93E11 (34K50 60J27 93B36)
Liu, Jinliang; Yao, Bingxue; Gu, Zhou Delay-dependent $H\sb \infty$ filtering for Markovian jump time-delay systems: a piecewise analysis method. Circuits Systems Signal Process. 30 (2011), no. 6, 1253–1273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement